# SDR ABXA9701562

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 5644110
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E RIB CRACKED STA ZFS 92.00 LT AFT END.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 55-2-0, SRM 51-1-20D, AND SRM 51-1-21.
